The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (354 KB) | Metadata | Table of Contents | ZAA summary
Volume 39, Issue 4, 2020, pp. 395–419
DOI: 10.4171/ZAA/1665

Published online: 2020-10-22

Global Wellposedness and Large Time Behavior of Solutions to the Hall-Magnetohydrodynamics Equations

Xiaoping Zhai[1]

(1) Shenzhen University, China

We prove the global solutions to the incompressible Hall-magnetohydrodynamics (Hall-MHD) equations with small or some large initial data in $\mathbb R^n (n \geq 3)$. Especially, Fujita–Kato type initial data as the incompressible Navier–Stokes equations are allowed. We also study the large time behavior of the solutions and obtain an optimal decay rate in the general Besov spaces. Different from all the previous wellposedness results in [6, 7, 21], the initial energy we considered here may not be fi nite.

Keywords: Hall-MHD equations, global wellposednss, decay rate, Fujita–Kato

Zhai Xiaoping: Global Wellposedness and Large Time Behavior of Solutions to the Hall-Magnetohydrodynamics Equations. Z. Anal. Anwend. 39 (2020), 395-419. doi: 10.4171/ZAA/1665